Alert archive / New Mexico / Wind Advisories in 2019

Wind Advisory 30, NWS Albuquerque, NM

May 20, 2019

NWS Albuquerque, NM issued this wind advisory at May 20, 2019, 12:25 AM MDT. It took effect at May 20, 2019, 12:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 20, 2019, 12:25 AM MDT (06:25 UTC)
In effect from
May 20, 2019, 12:00 PM MDT
Expired
May 21, 2019, 12:00 AM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

007 
WWUS75 KABQ 200625
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1225 AM MDT Mon May 20 2019

...VERY STRONG TO DAMAGING SOUTHWEST WINDS LIKELY THIS AFTERNOON 
AND EVENING FOR MUCH OF EASTERN NEW MEXICO...

An unseasonably strong and cold storm system crossing New Mexico
from west to east today and tonight will result in very strong to
damaging southwest winds across much of eastern New Mexico this 
afternoon and evening, as well as the south central mountains and 
adjacent high plains.

NMZ525-526-538>540-201800-
/O.UPG.KABQ.HW.A.0012.190520T1800Z-190521T0600Z/
/O.NEW.KABQ.HW.W.0014.190520T1800Z-190521T0600Z/
Upper Tularosa Valley-South Central Mountains-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-
1225 AM MDT Mon May 20 2019

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from noon today to midnight MDT
tonight. The High Wind Watch is no longer in effect. 

* LOCATION...Upper Tularosa Valley, South Central Mountains, 
  Chaves County and Eastern Lincoln County. 

* WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph.

* TIMING...Winds are expected to reach peak strength during the
  late afternoon and evening hours today. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Hazardous crosswinds will impact north to 
  south and northeast to southwest oriented roads. Lightweight 
  and loose objects may become airborne. Flimsy structures may 
  blow over. Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ515-521>524-527>537-201800-
/O.NEW.KABQ.WI.Y.0030.190520T1800Z-190521T0600Z/
East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains-
Estancia Valley-Central Highlands-South Central Highlands-
Raton Ridge/Johnson Mesa-Far Northeast Highlands-
Northeast Highlands-Union County-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
1225 AM MDT Mon May 20 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from noon today to midnight MDT
tonight. 

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...Southwest 25 to 35 mph with gusts to 45 to 50 mph.

* TIMING...Winds are expected to reach peak strength during the
  late afternoon and evening hours today. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$
3 follow-up statements
180 
WWUS75 KABQ 201748
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1148 AM MDT Mon May 20 2019

...VERY STRONG TO DAMAGING SOUTHWEST WINDS LIKELY THIS AFTERNOON
AND EVENING FOR MUCH OF EASTERN NEW MEXICO...

An unseasonably strong and cold storm system crossing New Mexico
from west to east today and tonight will result in very strong to
damaging southwest winds across much of eastern New Mexico as 
well as the south central mountains and adjacent high plains.

NMZ525-526-538>540-210000-
/O.CON.KABQ.HW.W.0014.190520T1800Z-190521T0600Z/
Upper Tularosa Valley-South Central Mountains-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-
1148 AM MDT Mon May 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* LOCATION...Upper Tularosa Valley, South Central Mountains, 
  Chaves County and Eastern Lincoln County. 

* WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph.

* TIMING...Winds are expected to reach peak strength during the 
  late afternoon and evening hours today. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Hazardous crosswinds will impact north to 
  south and northeast to southwest oriented roads. Lightweight 
  and loose objects may become airborne. Flimsy structures may 
  blow over. Take action to secure trash cans, lawn furniture, 
  and other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ515-521>524-527>537-210000-
/O.CON.KABQ.WI.Y.0030.190520T1800Z-190521T0600Z/
East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains-
Estancia Valley-Central Highlands-South Central Highlands-
Raton Ridge/Johnson Mesa-Far Northeast Highlands-
Northeast Highlands-Union County-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
1148 AM MDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...Southwest 25 to 35 mph with gusts to 45 to 50 mph.

* TIMING...Winds are expected to reach peak strength during the 
  late afternoon and evening hours today. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

34
018 
WWUS75 KABQ 202049
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
249 PM MDT Mon May 20 2019

...VERY STRONG TO DAMAGING SOUTHWEST WINDS CONTINUE THROUGH THIS  
EVENING FOR MUCH OF EASTERN NEW MEXICO...

...POTENTIALLY DAMAGING WINDS TUESDAY ACROSS NORTHEAST AND EAST
CENTRAL NEW MEXICO...

An unseasonably strong and cold storm system crossing New Mexico
from west to east through tonight will continue to result in very
strong to damaging west to southwest winds across much of eastern
New Mexico. The strongest wind gusts this evening may occur as the
Pacific cold front passes. Strong to damaging winds will decrease
by midnight, but it will remain breezy. Wind speeds will quickly
ramp back up on Tuesday morning near or shortly after sunrise
across portions of eastern New Mexico. Wind gusts between 60 and
65 mph will again be possible through the afternoon hours. 

NMZ525-526-538>540-210600-
/O.CON.KABQ.HW.W.0014.000000T0000Z-190521T0600Z/
Upper Tularosa Valley-South Central Mountains-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-
249 PM MDT Mon May 20 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

* LOCATION...Upper Tularosa Valley, South Central Mountains, 
  Chaves County and Eastern Lincoln County. 

* WINDS...Southwest 35 to 45 mph with gusts to 55 to 65 mph.

* TIMING...Winds will continue to peak in strength through the
  evening hours today. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Hazardous crosswinds will impact north to 
  south and northeast to southwest oriented roads. Lightweight 
  and loose objects may become airborne. Flimsy structures may 
  blow over. Take action to secure trash cans, lawn furniture, 
  and other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ515-523-528-529-531>537-210600-
/O.NEW.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/
/O.CON.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
249 PM MDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Watch, which is in effect from Tuesday morning through
Tuesday evening. 

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...Southwest 25 to 35 mph with gusts between 45 and 50 mph
  today. West winds of 35 to 45 mph with gusts between 60 and 65
  mph are possible on Tuesday. 

* TIMING...Winds will continue to peak in strength through the
  evening hours today before decreasing. Winds will increase again
  near or shortly after sunrise on Tuesday, peak in strength
  during the early afternoon hours, and decrease Tuesday evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn
  furniture, and other loose or lightweight outdoor objects.
  Hazardous cross winds can be expected on north to south oriented
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$

NMZ521-522-524-527-530-210600-
/O.CON.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/
Sandia/Manzano Mountains-Estancia Valley-South Central Highlands-
Raton Ridge/Johnson Mesa-Union County-
249 PM MDT Mon May 20 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

* LOCATION...This includes the Sandia and Manzano Mountains,
  Estancia Valley, the South Central Highlands and portions of far
  northeast New Mexico. 

* WINDS...South to southwest 25 to 35 mph with gusts to 45 to 50 
  mph.

* TIMING...Winds will continue to peak in strength through the
  evening hours today before decreasing. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

34
331 
WWUS75 KABQ 210538
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1138 PM MDT Mon May 20 2019

...POTENTIALLY DAMAGING WINDS TUESDAY ACROSS NORTHEAST AND EAST 
CENTRAL NEW MEXICO...

Wind speeds will ramp back up on Tuesday morning near or shortly 
after sunrise across portions of eastern New Mexico. Wind gusts 
between 60 and 65 mph will again be possible through the afternoon
hours.

NMZ525-526-538>540-210645-
/O.EXP.KABQ.HW.W.0014.000000T0000Z-190521T0600Z/
Upper Tularosa Valley-South Central Mountains-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-
1138 PM MDT Mon May 20 2019

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

While strong west winds will continue overnight, widespread high 
winds are no longer anticipated.

$$

NMZ515-523-528-529-531>537-211345-
/O.EXP.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/
/O.CON.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/
East Slopes Sangre de Cristo Mountains-Central Highlands-
Far Northeast Highlands-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-
Curry County-Roosevelt County-De Baca County-
1138 PM MDT Mon May 20 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MDT TUESDAY
THROUGH TUESDAY EVENING...
...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

* LOCATION...Much of east-central and northeast New Mexico.

* WINDS...Southwest 25 to 35 mph with gusts between 45 and 50 
  mph today. West winds of 35 to 45 mph with gusts between 60 
  and 65 mph are possible on Tuesday. 

* TIMING...Winds will continue to peak in strength through the 
  evening hours today before decreasing. Winds will increase 
  again near or shortly after sunrise on Tuesday, peak in 
  strength during the early afternoon hours, and decrease 
  Tuesday evening. 

* VISIBILITY...Locally reduced in dust prone locations.

* LOCAL IMPACTS...Take action to secure trash cans, lawn 
  furniture, and other loose or lightweight outdoor objects. 
  Hazardous cross winds can be expected on north to south 
  oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$

NMZ521-522-524-527-530-210645-
/O.EXP.KABQ.WI.Y.0030.000000T0000Z-190521T0600Z/
Sandia/Manzano Mountains-Estancia Valley-South Central Highlands-
Raton Ridge/Johnson Mesa-Union County-
1138 PM MDT Mon May 20 2019

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

While strong west winds will continue overnight, widespread 
strong winds are no longer anticipated.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 20, 12:17 AM MDT, 8 minutes earlier.

Area forecast discussion, May 20, 12:17 AM MDT, 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1217 AM MDT Mon May 20 2019

.AVIATION...
06Z TAF CYCLE
A few strong to severe thunderstorms are possible across far eastern
NM overnight with large hail and gusty winds the main threats. Southwest
winds will strengthen this morning by 14Z-16Z, ahead of an unseasonably
deep closed low over AZ. Peak gusts will range from 30-40kts with
the highest speeds over the Sacramento and Capitan Mountains as well
as across the east slopes of the Sangre de Cristo Mountains.
Meanwhile, showers with isolated thunderstorms will begin to enter
far northwest NM near sunrise as the upper low moves into northern
AZ. Expect lowering cigs and mtn obscurations through western and
northern NM through the day as the associated surface cold front
moves through. Strong west winds will continue across eastern NM
overnight, strengthening again Tuesday morning.

33

&&

.PREV DISCUSSION...223 PM MDT Sun May 19 2019...
.SYNOPSIS...
An active weather pattern still expected through next weekend.
There will be rain, mountain snow, thunderstorms, which could be
strong to severe near the TX border, lots of wind and cool
temperatures for May. The first storm will impact us into Tuesday,
while the second one interacts with NM Wednesday into Thursday.
After that, the main trough position will be to our west, providing
moist southwest winds aloft and southerly winds at the surface. The
main weather threat from Thursday through next weekend will be the
formation of a dryline on the eastern plains, with the potential for
strong to severe storms each day.

&&

.DISCUSSION...
Lots of mid and high clouds across the forecast area today, holding
down temperatures some, as well as the wind. The next storm to impact
NM has moved into CA. It will move to the Great Basin tonight and
the four corners region by late Monday. From there it will move east
along the NM/CO border and begin to intensify, finally turning
northeast into southeast CO Tuesday, still deepening to a 541DM low.
We will experience rain, mountain snow, thunderstorms which could
turn strong to severe later tonight near the TX border, strong winds,
and well below normal temperatures Monday and Tuesday, especially in
the west.

We will leave the High Wind Watch as is, with the thinking much of
the highlighted area will only see wind advisory speeds Monday. Other
areas will need wind advisories as well Monday. Of more concern will
be the winds on Tuesday in the east, as the upper low and surface
low pressure plummet to around 540dm and 980mb, respectively. Much of
the northeast and east central areas could experience high winds.
Surrounding areas may need wind advisories Tuesday. As for snow,
snow levels will be around 7500 feet in the west Monday, 8000 to
8500 feet Monday across the northern mountains. Levels will drop
sharply Monday night. Significant snow accumulations will be fairly
high up, 8500 feet or higher, with a couple/few of inches below 8500
feet.

The next storm will come into the Pacific Northwest Monday night and
be over the Great Basin Tuesday. From there it will drift south, with
a portion of the trough lifting northeast late Wednesday into
Thursday. Precipitation will not be as widespread as the first storm.
Windy and below normal temperatures will continue.

Southwest flow aloft with a persistent trough/closed low to our west
will remain through next weekend. This pattern could result in daily
rounds of thunderstorms on the eastern plains as a dryline sloshes
back and forth. Severe weather would not be out of the question.

CHJ

&&

.FIRE WEATHER...
An active and windy weather pattern will persist through the week.
This afternoon, and continuing each afternoon through Thursday, will
see a combination of critically low humidities and strong winds
along and east of Interstate 25 and along and south of Interstate
40. Over portions of this same area, fair to poor overnight humidity
recoveries will be featured tonight as well as Tuesday night and
Thursday night. High temperatures will range from near to below
normal this week.

Forecast models indicate an unseasonably cool storm system will
track farther south over New Mexico Monday through Monday night,
bringing better potential for wetting precipitation over the
northwest half of the state and along the eastern New Mexico border.
The northern mountains above 8000 feet may pick up several inches of
snow from this system. As this system exits into the Great Plains
Tuesday, it could potentially result in widespread very strong winds
across the eastern New Mexico plains. Spotty showers and storms will
again be focused over the northwest and north central Tuesday and
Tuesday night. Another system Wednesday/Wednesday night looks to
spread at least meager precipitation over the northwest third of the
region and spark a few dryline storms near the Texas border. With a
trough to our west and ridge of high pressure over the southeastern
US persisting through the end of this week, low level moisture will
slosh back and forth along the eastern New Mexico border, while
periods of drier southwest winds alternating with ejecting
disturbances dominate western and central New Mexico.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from noon today to midnight MDT tonight for the
following zones... NMZ515-521>524-527>537.

High Wind Warning from noon today to midnight MDT tonight for the
following zones... NMZ525-526-538>540.

Winter Weather Advisory from 6 PM this evening to noon MDT Tuesday
for the following zones... NMZ510>514.

&&

52
Hazardous weather outlook, May 19, 3:34 AM MDT, 20 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
334 AM MDT Sun May 19 2019

NMZ501>540-201100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
334 AM MDT Sun May 19 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Showers and thunderstorms will develop over far eastern New Mexico
late tonight then move northeast toward the Texas state line through
sunrise Monday. A few of these storms may become severe with large
hail, damaging winds, and minor flooding, especially within Curry,
Quay, and Union counties.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A couple severe thunderstorms may linger near the Texas state line
Monday morning with large hail, damaging winds, and minor flooding
possible.

The focus will then shift to strong southwest winds Monday afternoon
over much of central and eastern New Mexico. Wind gusts in excess of
60 mph are possible over Lincoln and Chaves counties. Light snow
accumulations are then possible over the high terrain of northern and
western New Mexico Monday night. The focus will then shift back to
widespread strong west winds Tuesday when gusts of 50 to 60 mph are
possible over central and eastern New Mexico. Strong southwest winds
will return Wednesday ahead of the weather system approaching from
the west.

Extended computer models are indicating a weather pattern conducive
to daily rounds of severe thunderstorms over far eastern New Mexico
Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required early Monday morning over the far
eastern counties of New Mexico.

Guyer

In the hours before

Local storm report, May 19, 8:49 PM MDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
849 PM MDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     NON-TSTM WND GST 5 S ALBUQUERQUE         35.04N 106.62W
05/19/2019  M64 MPH          BERNALILLO         NM   ASOS

            KABQ ASOS.

&&

EVENT NUMBER ABQ201902140

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:47 PM MDTWinter Weather AdvisoryABQ36 hr
May 20, 12:25 AM MDTHigh Wind WarningABQ24 hr
May 20, 1:22 AM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel, Union38 min
May 20, 1:30 AM MDTSpecial Weather StatementABQCurry15 min
May 20, 1:43 AM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt35 min
May 20, 2:05 AM MDTSpecial Weather StatementABQQuay25 min
May 20, 2:10 AM MDTSevere Thunderstorm WarningABQCurry, Quay50 min
May 20, 2:59 AM MDTSevere Thunderstorm WarningABQQuay31 min
May 20, 4:02 AM MDTSpecial Weather StatementABQUnion28 min
May 20, 12:42 PM MDTSpecial Weather StatementABQUnion33 min
May 20, 1:05 PM MDTSpecial Weather StatementABQColfax25 min
May 20, 1:54 PM MDTSpecial Weather StatementABQColfax21 min
May 20, 2:49 PM MDTHigh Wind WatchABQ13 hr

Nearby

Wind Advisories in New Mexico, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.